×

Found 227 Documents (Results 1–100)

100
MathJax

The problem of Steklov type in a half-cylinder with a small cavity. (Russian. English summary) Zbl 1463.35198

Ufim. Mat. Zh. 8, No. 4, 63-89 (2016); translation in Ufa Math. J. 8, No. 4, 62-87 (2016).
PDF BibTeX XML Cite
Full Text: DOI MNR

Calculus via regularizations in Banach spaces and Kolmogorov-type path-dependent equations. (English) Zbl 1415.60056

Budzban, Gregory (ed.) et al., Probability on algebraic and geometric structures. International research conference in honor of Philip Feinsilver, Salah-Eldin A. Mohammed, and Arunava Mukherjea, Southern Illinois University, Carbondale, IL, USA, June 5–7, 2014. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 668, 43-65 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic behavior for a general class of nonhomogeneous second-order evolution equations of monotone type. (English) Zbl 1391.34103

Ladde, G. S. (ed.) et al., Dynamic systems and applications. Vol. 7. Proceedings of the 7th international conference, Morehouse College, Atlanta, GA, USA, May 27–30, 2015. Atlanta, GA: Dynamic Publishers (ISBN 1-890888-07-9/hbk). 77-82 (2016).
MSC:  34G25 34D05 47N20
PDF BibTeX XML Cite

On optimal control problem for moving sources for a parabolic equation. (English. Russian original) Zbl 1391.49045

J. Comput. Syst. Sci. Int. 55, No. 2, 179-188 (2016); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2016, No. 1, 19-28 (2016).
MSC:  49K20 35K20
PDF BibTeX XML Cite
Full Text: DOI

On the shifted fourth kind Chebyshev collocation method for the solution of variable-order linear cable equations. (English) Zbl 1370.65058

Proceedings of the 8th international conference in mathematics and its applications, ICMA-MU 2016, Bangkok, Thailand, December 17–19, 2016. Collection of full papers. Bangkok: Mahidol University, Centre of Excellence in Mathematics (CEM) (ISBN 978-616-279-956-3/pbk). 205-211 (2016).
MSC:  65M70 35K20 35R11
PDF BibTeX XML Cite

Approximate solution of variable-order linear cable equations with shifted third kind Chebyshev polynomials. (English) Zbl 1370.65060

Proceedings of the 8th international conference in mathematics and its applications, ICMA-MU 2016, Bangkok, Thailand, December 17–19, 2016. Collection of full papers. Bangkok: Mahidol University, Centre of Excellence in Mathematics (CEM) (ISBN 978-616-279-956-3/pbk). 31-38 (2016).
MSC:  65M70 35K20 35R11
PDF BibTeX XML Cite

Stationary states of an aggregation equation with degenerate diffusion and attractive potential. (English) Zbl 1369.35016

Münster: Univ. Münster, Mathematisch-Naturwissenschaftliche Fakultät, Fachbereich Mathematik und Informatik (Diss.). 62 p. (2016).
MSC:  35J20 35-02
PDF BibTeX XML Cite

Study of spectral stability of generalized Runge-Kutta methods applied to initial-boundary value problems for parabolic type equations. I: Explicit methods. (Russian, English) Zbl 1374.65185

Mat. Metody Fiz.-Mekh. Polya 59, No. 1, 99-110 (2016); translation in J. Math. Sci., New York 229, No. 3, 227-240 (2018).
MSC:  65M99 35K45
PDF BibTeX XML Cite
Full Text: DOI

The optimal control problem with minimum energy for one nonlocal distributed system. (English) Zbl 1366.49023

Sadovnichiy, Victor A. (ed.) et al., Advances in dynamical systems and control. Cham: Springer (ISBN 978-3-319-40672-5/hbk; 978-3-319-40673-2/ebook). Studies in Systems, Decision and Control 69, 417-427 (2016).
MSC:  49K20 35K20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution to a singularly perturbed elliptic problem with a three-zone boundary layer. (English. Russian original) Zbl 1362.35029

Comput. Math. Math. Phys. 56, No. 8, 1414-1425 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 8, 1428-1440 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Functional Itô versus Banach space stochastic calculus and strict solutions of semilinear path-dependent equations. (English) Zbl 1356.60085

PDF BibTeX XML Cite
Full Text: DOI arXiv

Shock formation in small-data solutions to 3D quasilinear wave equations. (English) Zbl 1373.35005

Mathematical Surveys and Monographs 214. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2857-0/hbk; 978-1-4704-3564-6/ebook). xxiii, 515 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software